MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description the customer found a small pin hole in the filter.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Additional information: d4 lot information updated.G4 510k number corrected.One (1) sample provided was sent to the manufacturing site for evaluation and the results of the investigation confirmed visually that there was a pinhole found on the sample.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.A 100% inspection was done on the retention samples of 271 filters; 3 filters pinholes were found.The raw material supplier confirmed that a vision system and manual inspection are in place to recognize any perforation with the limit of detection being 7 square millimeters (mm).They also confirmed they engage in american association of medical instrumentation (aami) level 3 certification for the supplied spunbond meltblown.Spunbond (sms) material post-treatment.The manufacturing site is aware of this issue and has entered this complaint into our trending report.There are no similar complaints against the reported lot number with this error pattern.Based on the investigation findings, the root cause was unable to be determined at this time.

Brand Name
ROUND FILTER POLYPROPYLENE
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key21528175
Report Number2916714-2025-00007
Device Sequence Number18566041
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(10)2411105
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K944864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2411105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown